# SDR ASAA2017081321618

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,157 hours, 4,991 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Indication
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS FWD WINDOW HEAT ON LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED.  PERFORMED WINDOW HEAT CONTROL UNIT BITE FOR CAPTAIN`S FWD WINDOW. BITE PASSED WITH NO FAULTS FOUND. PERFORMED OPERATIONAL CHECK IAW AMM 30-41-00-710-801, NO DEFECTS NOTED, OPS CHECKED GOOD FOR ALL FLIGHT DECK WINDOWS.
